Alert archive / Texas / River Flood Warnings in 2007

River Flood Warning 211, NWS Fort Worth, TX

July 14, 2007Hunt County, Rockwall County, Texas

NWS Fort Worth, TX issued this river flood warning at Jul 14, 2007, 8:25 AM CDT for Hunt County, Rockwall County, Texas. It took effect at Jul 14, 2007, 4:00 PM CDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Jul 14, 2007, 8:25 AM CDT (13:25 UTC)
In effect from
Jul 14, 2007, 4:00 PM CDT
Expired
Jul 14, 2007, 8:20 PM CDT
In force
4 hr
Issued by
NWS Fort Worth, TX
Flood severity
Minor

Counties Hunt County, TX, Rockwall County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 110 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Sabine River near Quinlan (QLAT2).

Action stage
14 ft
Minor stage
15 ft
Moderate stage
18 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 08017300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Jul 14, 7:07 AM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 14, 7:07 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
707 AM CDT SAT JUL 14 2007

.12Z AVIATION UPDATE...MVFR CIGS DOMINATING MOST OF NORTH
TEXAS...EXCEPT A PATCH OF VFR HAS BROKEN THROUGH RIGHT ACROSS THE
METROPLEX. THINK THIS WILL FILL BACK IN FOR AT LEAST A FEW HOURS
THIS MORNING...SO WILL PREVAIL MVFR CIGS FOR BKN020 UNTIL ABOUT
16Z IN THE NORTH. LIGHT NORTH FLOW WILL BECOME LIGHT/VAR LATER
THIS AFTERNOON AS CIGS RISE TO VFR CONDS AT SCT045. FARTHER SOUTH
NEAR WACO...EXPECT BETTER CHANCES FOR RAIN WHERE HIGHER MOISTURE
AND INFLUENCE OF WEAK DISTURBANCES IN THE NORTH FLOW ALOFT WILL
BE. VCSH LIKELY THIS MORNING AT ACT...THEN SCATTERED SHRA/TSRA BY
MID AFTERNOON.

91/DUNN

&&

.PREV DISCUSSION... /ISSUED 357 AM CDT SAT JUL 14 2007/

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP
TODAY NEAR AND JUST NORTH OF A STALLED BOUNDARY LOCATED ACROSS THE
SOUTHERN SECTIONS OF NORTH TEXAS. THE BIGGEST THREAT WILL BE FROM
HEAVY RAINFALL AND FLASH FLOODING. WILL NOT ISSUE A FLASH FLOOD
WATCH FOR THIS AREA AS COVERAGE OF HEAVY RAINFALL WILL BE SPOTTY.
HOWEVER...A FEW LOCATIONS COULD RECEIVE SOME LOCALIZED FLASH
FLOODING. LARGE SCALE SUBSIDENCE EVIDENT ON WATER VAPOR
LOOP...SHOULD LIMIT THUNDERSTORM DEVELOPMENT NORTH OF THE BOUNDARY
TODAY.

LATEST GFS AND NAM SOLUTIONS SHIFT THE UPPER TROUGH AXIS CLOSER
TO THE LOWER MISSISSIPPI VALLEY REGION TONIGHT THROUGH EARLY NEXT
WEEK. THIS PLACEMENT SHOULD KEEP THE WEATHER OVER NORTH TEXAS MUCH
MORE TRANQUIL THAN PREVIOUSLY THOUGHT. WILL STILL KEEP A FEW
SHOWERS AND STORMS MENTIONED IN THE FORECAST FOR THE EASTERN AND
SOUTHEASTERN ZONES BUT MANY AREAS WILL BE DRY THROUGH TUESDAY.

SLIGHT RAIN CHANCES WILL RETURN TO ALL LOCATIONS FROM MID WEEK
THROUGH THE WEEKEND WHEN THE UPPER RIDGE OVER THE ROCKIES WEAKENS
AND AN INVERTED TROUGH DEVELOPS OVER TEXAS.

TEMPERATURES THE NEXT SEVERAL DAYS WILL BE NEAR SEASONAL NORMALS
WITH HIGHS IN THE LOWER AND MIDDLE 90S AND LOWS IN THE 70S.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  90  70  94  72  94 /  20  20  10  10  10
WACO, TX              89  69  92  69  94 /  40  30  20  20  20
PARIS, TX             86  69  92  69  92 /  20  20  10  10  20
DENTON, TX            89  67  93  68  93 /  20  20  10  10  10
MCKINNEY, TX          90  66  93  66  94 /  20  20  10  10  10
DALLAS, TX            90  73  94  73  94 /  20  20  10  10  10
TERRELL, TX           88  69  91  69  92 /  30  20  10  10  10
CORSICANA, TX         88  69  91  70  92 /  40  30  20  20  20
TEMPLE, TX            88  69  91  68  93 /  50  30  20  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

79/91
Hazardous weather outlook, Jul 14, 4:30 AM CDT, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
430 AM CDT SAT JUL 14 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
430 AM CDT SAT JUL 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
SCATTERED THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT.  SEVERE
THUNDERSTORMS ARE NOT ANTICIPATED BUT HEAVY RAINFALL AND LOCALIZED
FLASH FLOODING WILL BE POSSIBLE...ESPECIALLY SOUTH OF INTERSTATE 20.

.DAYS TWO THROUGH SEVEN...
ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
SOUTHEAST HALF OF NORTH TEXAS THROUGH TUESDAY AND REGION WIDE
WEDNESDAY THROUGH FRIDAY.  HEAVY RAINFALL AND LOCALIZED FLASH
FLOODING WILL BE THE PRIMARY HAZARD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 14, 6:09 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
609 AM CDT SAT JUL 14 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 AM     FLASH FLOOD      5 N CAMERON             30.93N  96.98W
07/14/2007                   MILAM              TX   LAW ENFORCEMENT

            NUMEROUS ROADS UNDER WATER. 8 INCHES OF WATER OVER
            HIGHWAY 77 BETWEEN BURLINGTON AND CAMERON. PARTS OF FM
            485 UNDER WATER.
Local storm report, Jul 14, 6:47 AM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
647 AM CDT SAT JUL 14 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     FLASH FLOOD      7 E CAMERON             30.86N  96.86W
07/14/2007                   MILAM              TX   COUNTY OFFICIAL

            FM 485 NEAR MAYSFIELD UNDER WATER WITH AT LEAST 8 INCHES
            OF WATER OVER ROAD.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:39 PM CDTSpecial Weather StatementFWDMcLennan36 min
Jul 13, 8:04 PM CDTSevere Thunderstorm WarningFWDBell26 min
Jul 13, 9:19 PM CDTSevere Thunderstorm WarningFWDBell23 min
Jul 13, 11:40 PM CDTFlash Flood WarningFWDMcLennan3 hr
Jul 14, 5:01 AM CDTFlash Flood WarningFWDFreestone, Limestone3 hr
Jul 14, 5:03 AM CDTFlash Flood WarningFWDMilam3 hr
Jul 14, 5:20 AM CDTRiver Flood WarningFWDLimestone40 hr
Jul 14, 6:09 AM CDTFlash Flood WarningFWDLeon3 hr
Jul 14, 7:58 AM CDTFlash Flood WarningFWDMilam3 hr
Jul 14, 8:45 AM CDTRiver Flood WarningFWDLeon, Robertson5 days
Jul 14, 9:32 AM CDTRiver Flood WarningFWDMilam48 hr
Jul 14, 9:32 AM CDTRiver Flood WarningFWDMilam51 hr
Jul 14, 11:25 AM CDTFlash Flood WarningFWDMilam3 hr

Nearby

River Flood Warnings in Texas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.